# SDR SWIA201333149

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 30,384 hours, 24,613 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BEGAN A SERIES OF UNCOMMANDED YAWS IN BOTH DIRECTIONS AND BECAME MORE NOTICEABLE UPON DESCENT TO LANDING EVEN WITH AUTOPILOT ENGAGED AND DISENGAGED.  (FLT 7374)  REPLACED FCC NR 2 IAW AMM.  OPS CHECKED GOOD AT THIS TIME.  P/N: 622-9815-904 S/N ON: 393 S/N OFF: 1113
